# SDR CALA2021092401663

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: No Test
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU UNIT FAIL OPC/ REMOVAL OF THE EPSU 10WL IAW AMM 33-51-38- 000-001-A REV 113. INSTALLATION OF ESPU 10WL IAW AMM 33-51-38-400-001-A. REV 113 PERFORMED OF A BITE TEST IAW AMM 33-51-00-710-001 A REV 113.
